Kristian Seip
TitleCited byYear
Density theorems for sampling and interpolation in the Bargmann-Fock space
K Seip
Bulletin of the American Mathematical Society 26 (2), 322-328, 1992
2721992
Density theorems for sampling and interpolation in the Bargmann-Fock space. II
K Seip, R Wallstén
J. reine angew. Math 429, 107-113, 1992
2561992
Beurling type density theorems in the unit disk
K Seip
Inventiones mathematicae 113 (1), 21-39, 1993
2321993
Interpolation and sampling in spaces of analytic functions
K Seip
American Mathematical Soc., 2004
1962004
A Hilbert space of Dirichlet series and systems of dilated functions in
H Hedenmalm, P Lindqvist, K Seip
arXiv preprint math/9512211, 1995
1621995
On the connection between exponential bases and certain related sequences in L2 (− π, π)
K Seip
Journal of Functional Analysis 130 (1), 131-160, 1995
1581995
Fourier frames
J Ortega-Cerdà, K Seip
Annals of mathematics, 789-806, 2002
1332002
The Bohnenblust--Hille inequality for homogeneous polynomials is hypercontractive
A Defant, L Frerick, J Ortega-Cerdà, M Ounaïes, K Seip
arXiv preprint arXiv:0904.3540, 2009
1242009
Complete interpolating sequences for Paley-Wiener spaces and Muckenhoupt's condition
YI Lyubarskii, K Seip
arXiv preprint math/9511212, 1995
801995
Regular sets of sampling and interpolation for weighted Bergman spaces
K Seip
Proceedings of the American Mathematical Society 117 (1), 213-220, 1993
781993
An irregular sampling theorem for functions bandlimited in a generalized sense
K Seip
SIAM Journal on Applied Mathematics 47 (5), 1112-1116, 1987
661987
Beurling-type density theorems for weighted L p spaces of entire functions
J Ortega-Cerda, K Seip
Journal d'Analyse Mathématique 75 (1), 247-266, 1998
651998
Note on some greatest common divisor matrices
P Lindqvist, K Seip
Acta Arithmetica 84 (2), 149-154, 1998
641998
On Korenblum's density condition for the zero sequences of A−α
K Seip
Journal d'Analyse Mathématique 67 (1), 307-322, 1995
531995
Discrete Hilbert transforms on sparse sequences
Y Belov, TY Mengestie, K Seip
Proceedings of the London Mathematical Society 103 (1), 73-105, 2011
442011
Integral means and boundary limits of Dirichlet series
E Saksman, K Seip
Bulletin of the London Mathematical Society 41 (3), 411-422, 2009
432009
Weighted Paley-Wiener spaces
Y Lyubarskii, K Seip
Journal of the American Mathematical Society 15 (4), 979-1006, 2002
432002
Sampling and interpolating sequences for multiband-limited functions and exponential bases on disconnected sets
YI Lyubarskii, K Seip
Journal of Fourier Analysis and Applications 3 (5), 597-615, 1997
421997
GCD sums from Poisson integrals and systems of dilated functions
C Aistleitner, I Berkes, K Seip
arXiv preprint arXiv:1210.0741, 2012
402012
A note on irregular discrete wavelet transforms
PA Olsen, K Seip
IEEE transactions on information theory 38 (2), 861-863, 1992
391992
The system can't perform the operation now. Try again later.
Articles 1–20